# SDR UIEA2018090401886

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,058 hours, 20,988 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP1 STATUS MSG. STATUS MESSAGE NOT CURRENTLY SHOWN. PERFORMED ENGINE FIRE DETECTION, OPS CHECK IAW 26-11-00. NO DEFECTS NOTED. GOOD FOR SERVICE.
